Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Dry spot on lower lip, swelling, numbness, discomfort. Using chap-stick, ex-foliating. Cure?

there is a spot on my lower lip that has been very dry, almost like sandpaper. it is slightly swollen and numb, like what it would feel like if there were a piece of tape just on that little spot. it does not hurt but it is uncomfortable. no matter how much exfoliation i do or how much chapstick i use, it has stayed there. i am concerned.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Probably it might be an infection from bacteria or fungus. It can also be due to some allergy. The spot needs to be examined by a dermatologist to find the exact cause.
Try not to remove it by yourself, as it can get infected more. Also make sure you wash your hands, in case you are touching it.

Hope I have answered your query. Let me know if I can assist you further.


Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor